# SDR CKSA9970

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 709
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND FLOORBEAM LOWER CHORD CORRODED APPROX 12INCHES AT ZONE 100, STA 709, RBL 68 TO RBL 80.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-40-01.  REPAIR CARRIED OUT IAW SRM 53-21-00, FLOORBEAM REPAIR.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), GAMCO NON ROUTINE JO NR 160856, NON ROUTINE WORK CARD NR 4152 AND 4137.
